# SDR SWIA200717996

- Difficulty date: February 16, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 29,352 hours, 24,789 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE TO INTERCOSTAL ATTACH CLIP CRACKED AT STATION 589.0 UNDER CARGO DOOR SILL FWD SIDE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP AT STA 589 UNDER CARGO DOOR SILL PLATE PER CRJ200 SRM 51-45-00 PG 2, 51-42-21 PG 17, AND 51-42-13 PG 2.
